Forum

Fit

A few weeks the doc change tablets a little, because I was lossing with the pain.

and a few days after I have my 1st fit in over 4 years, and had a handful more over the week,

the doc say he hopes it is just the change in my tablets, and said I should be by my self for a few days

Have anyone else had fits with any of there tablets?

I am planing on going back to work on monday, I am going back to work, I am hoping not to have an other one.

 

Roger

This doesn't sound good Roger!

 

Switching meds suddenly can cause all sorts of problems, but fits are not something just to wait and see about surely?

 

Please make sure you do what the doctor says and have someone with you all the time, just in case. If this doesn't settle VERY soon, then surely you need to find out exactly what is causing the problem (is it coming off the old meds or is it starting the new meds? - a very important question!).

 

I hope it gets better very soon.

 

Karen x